MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 4F BASIC TRAY WITH MICROINTRODUCER (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 4F BASIC TRAY WITH MICROINTRODUCER (DUAL-LUMEN); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Catalog Number 9274118
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reay0949 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reay0949) have been reported from the same facility in (b)(4).
 
Event or Problem Description
It was reported the picc was inserted (b)(6) 2017 and occluded (b)(6) 2017.Xray showed kink and resolved with arm manipulation and picc adjustment.Kink noted.Info rcvd 04/13/2021.Explant date: (b)(6) 2018.What type of catheter securement was utilized: statlock catheter stabilization device was there patient harm reported?: no.

Brand Name
POWERPICC SV CATHETER 4F BASIC TRAY WITH MICROINTRODUCER (DUAL-LUMEN)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11744845
Report Number3006260740-2021-01584
Device Sequence Number4319046
Product Code LJS
UDI-Device Identifier00801741028632
UDI-Public(01)00801741028632
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9274118
Device Lot NumberREAY0949
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;